# SDR SWAA2019092037082

- Difficulty date: September 19, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 35,983 hours, 21,696 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Filter
- Part number: FA00631C
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

SUPPLEMENTAL INFORMATION, INFLIGHT SHUTDOWN.  RT ENG FAIL ROLLED BACK ON APPROACH.  REPLACED FUEL NOZZLE FILTER PER AMM.
